MathSciNet Relay Station
MathSciNet bibliographic data
MR2202107 51A20
Elkies, Noam; Pretorius, Lou M.; Swanepoel, Konrad J. Sylvester-Gallai theorems for complex numbers and quaternions. Discrete Comput. Geom. 35 (2006), no. 3, 361–373.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement